Weighted inequalities of Hardy type for higher-order derivatives
Doklady Akademii Nauk, Tome 302 (1988) no. 5, pp. 1059-1062
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_5_a7,
author = {V. D. Stepanov},
title = {Weighted inequalities of {Hardy} type for higher-order derivatives},
journal = {Doklady Akademii Nauk},
pages = {1059--1062},
year = {1988},
volume = {302},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_5_a7/}
}
V. D. Stepanov. Weighted inequalities of Hardy type for higher-order derivatives. Doklady Akademii Nauk, Tome 302 (1988) no. 5, pp. 1059-1062. http://geodesic.mathdoc.fr/item/DAN_1988_302_5_a7/